# SDR SWIA2019122747325

- Difficulty date: December 6, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTTSTRAP AT FS 333 IS CORRODED IN SEVERAL LOCATIONS BETWEEN STRINGER 24L AND 24R      COMPLIED WITH MAJOR REPAIR OF BUTTSTRAP AT F.S. 333 IAW  REO AND SKYWEST TASK CARD MAJOR REPAIR FORM 337 ATTACHED. 1.2 LBS REMOVED 1.8 LBS ADDED FOR A + .7 LBS ADDED
